MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare professional (hcp) via the manufacturer representative (rep) reported that the lead was bent inside the package on date notified.There were no environmental issues that led to the issue and no diagnostics/interventions performed.A new lead was used, resolving the issue.No further complications are anticipated.The patient's indication for implant is unknown.
 
Additional Manufacturer Narrative
Analysis of the stylet s/n unknown confirmed the allegation.It was found that the stylet wire was severely bent at the proximal end, near the handle.
 
Event or Problem Description
On (b)(6) 2017 mpxr (b)(4) , imgx2 (hcp, rep): a healthcare professional (hcp) via the manufacturer representative (rep) reported that the lead was bent inside the package on date notified.There were no environmental issues that led to the issue and no diagnostics/in terventions performed.A new lead was used, resolving the issue.No further complications are anticipated.On (b)(6) 2017 an_rp (rep): nni.The patient's indication for implant is unknown.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6399289
Report Number2649622-2017-02468
Device Sequence Number10925173
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1BDYV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2017
Initial Date Received by Manufacturer 03/08/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
04/24/2017
Initial Report FDA Received Date03/13/2017
Supplement Report FDA Received Date03/23/2017
04/24/2017
04/24/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1